# SDR DALA2023012600648

- Difficulty date: January 25, 2023
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 58,751 hours, 30,456 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Condition: Odor
- Location: Windshield Wiper
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3121 - UPON ARRIVAL AT GATE (AUS), COCKPIT SMELLED LIKE AN ELEC BURNING SMELL. CORRECTIVE ACTION: R/R RECIRC CARTRIDGES. R L/H WIPER MOTOR CONVERTER (6DB1) PER A319 AMM 30-45. (9842384)
